American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55G10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Philip D. Straffin. Identities for conjugation in the Steenrod algebra . Proc. Amer. Math. Soc. 49 (1975) 253-255. MR 0380796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. Paul Beem. Truncated polynomial rings over Poincar\'e algebras . Proc. Amer. Math. Soc. 47 (1975) 476-482. MR 0362371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] F. P. Peterson. Some formulas in the Steenrod algebra . Proc. Amer. Math. Soc. 45 (1974) 291-294. MR 0362307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Donald M. Davis. The antiautomorphism of the Steenrod algebra . Proc. Amer. Math. Soc. 44 (1974) 235-236. MR 0328934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] H. R. Margolis. Eilenberg-Mac Lane spectra . Proc. Amer. Math. Soc. 43 (1974) 409-415. MR 0341488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] V. Giambalvo. A relation in $H\sp{\ast}(M{\rm O}\langle 8\rangle ,\,Z\sp{2})$ . Proc. Amer. Math. Soc. 43 (1974) 481-482. MR 0339174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1